# SDR HEEA955752

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: FGHRS
- Make and model: Bell 206B
- Aircraft serial: 3000
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 206075680103
- Condition: Defective
- Location: Cockpit Tot
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN POWER IS REMOVED AT 800 DEGREES,  NEEDLE DOES NOT RETURN TO ZERO.
